Constantin, Olivia and Ortega-Cerda, Joaquim (2011) Some spectral properties of the canonical solution operator to dbar on weighted Fock spaces. Journal of Mathematical Analysis and Applications, 377 (1). pp. 353-361. ISSN 0022-247X.
|The full text of this publication is not available from this repository. (Contact us about this Publication)|
We characterize the Schatten class membership of the canonical solution operator to acting on L2(e−2ϕ), where ϕ is a subharmonic function with Δϕ a doubling measure. The obtained characterization is in terms of Δϕ. As part of our approach, we study Hankel operators with anti-analytic symbols acting on the corresponding Fock space of entire functions in L2(e−2ϕ).
|Uncontrolled keywords:||Schatten classes|
|Subjects:||Q Science > QA Mathematics (inc Computing science)|
|Divisions:||Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science|
|Depositing User:||Olivia Constantin|
|Date Deposited:||04 Oct 2012 11:42|
|Last Modified:||23 Jan 2013 12:12|
|Resource URI:||http://kar.kent.ac.uk/id/eprint/31259 (The current URI for this page, for reference purposes)|
- Depositors only (login required):